# SDR W8PA970101

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INTERCOSTAL CRACKED AT BS 279, RBL 56, WL 231.  REMOVED CRACKED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL.  (M)
